Alert archive / Wyoming / Tornado Warnings in 2004
Tornado Warning 14, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at Sep 14, 2004, 1:57 PM MDT for Campbell County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2004, 1:57 PM MDT (19:57 UTC)
- Expired
- Sep 14, 2004, 2:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Rapid City, SD
- Area
- Counties, with a storm outline in the text
County Campbell County, WY
The radar
The Rapid City radar (KUDX), 217 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Sep 14, 10:40 AM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Sep 14, 10:40 AM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 1040 AM MDT TUE SEP 14 2004 .DISCUSSION...WATER VAPOR REVEALS SHORT WAVE MOVG THRU WRN SD WHICH IS PRODUCING WDSPRD PCPN ACRS THE ERN TWO-THIRDS OF CWFA. FURTHER UPSTREAM...A VIGOROUS SHORT WAVE IS MOVG THRU NRN UT INTO SWRN WY ATTM AND WILL APPROACH CWFA THIS AFTN. MODELS IN RATHER GOOD AGREEMENT WITH WDSPRD PCPN REDEVELOPING ACRS AREA THIS AFTN INTO TONIGHT AND HAVE UPPED POPS ACCORDINGLY. HIGH TEMPS IN GOOD ORDER MOST PLACES...ALTHOUGH HAVE LOWERED A FEW DEGREES UP NORTH BASED ON INCREASED CLOUD COVER AND SLOW WARMUP THIS MRNG. && .UNR...WATCHES/WARNINGS/ADVISORIES... .SD...NONE. .WY...NONE. JOHNSON
Hazardous weather outlook, Sep 14, 6:00 AM MDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 600 AM MDT TUE SEP 14 2004 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-151300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 600 AM MDT (700 AM CDT) TUE SEP 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:09 PM MDT | Tornado Warning | UNR | Weston | 66 min |
Nearby
Tornado Warnings in Wyoming, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.